# SDR ASOA2015082213576

- Difficulty date: August 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 17,654 hours, 12,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHT STRIPS MISSING FROM GALLEY AREA.   SECURED THE LIGHT STRIPS IAW AMM 33-51-00.
